# SDR GAIA9767

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 786
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING WALKAROUND, THE FLIGHT CREW FOUND THAT THE INTERNAL BULKHEAD AT STATION 786 HAD MOVED AFT 4 INCHES.  FURTHER INVESTIGATION REVEALED THAT THE FLOOR RESTRAINTS IN THE SEAT TRACK HAD BROKEN LOOSE.  THE VERTICLE BULKHEAD SUPPORTS WERE BROKEN AT THE FLOOR ATTACHMENT AND THE ENGINE PYLON FRONT SPARS WERE BENT AFT.  FIVE OR SIX LOSS PALLETS WERE STACKED AT ZONE 2, STATION 337.5.  ON TAKEOFF ROLL PALLETS TRAVELED TO AFT BULKHEAD AT STATION 786, CREW ABORTED T/O.  (M)
